• Users Online: 41
  • Print this page
  • Email this page
CASE REPORT
Year : 2018  |  Volume : 8  |  Issue : 3  |  Page : 173-175

Bilateral anterior uveitis after immunotherapy for malignant melanoma


1 Department of Ophthalmology, Taipei Veterans General Hospital, Taipei, Taiwan
2 Department of Ophthalmology, Taipei Veterans General Hospital; Department of Ophthalmology, School of Medicine, National Yang-Ming University, Taipei, Taiwan

Correspondence Address:
Dr. De-Kuang Hwang
Department of Ophthalmology, Taipei Veterans General Hospital, No. 201, Sec. 2, Shih-Pai Road, Taipei 11217
Taiwan
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/tjo.tjo_88_17

Rights and Permissions

Immune checkpoint blockade therapy is relatively a new treatment for cancer which has shown promising results. However, immune-related side effects including uveitis have occasionally been reported during this therapy. Herein, we report the case of a 65-year-old male who suffered bilateral anterior uveitis after immune checkpoint blockade therapy with pembrolizumab and ipilimumab for malignant melanoma. His symptoms and signs improved after topical treatment with corticosteroids. Clinicians should be aware that uveitis can be an immune-related adverse event of immunotherapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1154    
    Printed83    
    Emailed0    
    PDF Downloaded128    
    Comments [Add]    

Recommend this journal